International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 124

India | Mathematics | Volume 8 Issue 12, December 2019 | Pages: 1044 - 1044


Complexity in Quadratic

Shashwat Bajpai

Abstract: The article gives an insight into finding the roots of a quadratic equation by reaching the same conclusion as by the Shri Dharacharya's formula, unconventionally, utilizing properties of complex numbers as roots of the equation.

Keywords: complex, quadratic, roots, quadratic formula

How to Cite?: Shashwat Bajpai, "Complexity in Quadratic", Volume 8 Issue 12, December 2019, International Journal of Science and Research (IJSR), Pages: 1044-1044, https://www.ijsr.net/getabstract.php?paperid=ART20203372, DOI: https://dx.doi.org/10.21275/ART20203372


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top